MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100S; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SET

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100S; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SET
Model Number AQL-100PBS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was assessed by subject matter experts (among others by customer complaint management (ccm), medical affairs (ma), product management (pm), regulatory affairs (ra), person responsible for regulatory compliance (prrc), quality management representative (qmr)).The event description is very poor.The end user did not respond to further enquiries and did not return the device for evaluation.Also, preventive maintenance has been overdue since october 2022.However, we cannot rule out the possibility that the reported event may be related to the removal action (b)(4) that has already been performed.The most probable root cause is a software inherent threshold at ~ 30 l inflow volume, which was originally intended to prevent data bit overflow between the scale and control unit pump.
 
Event or Problem Description
We have been informed of the following event: "the fluid deficit dropped from 1700 to 0 instantly without having collected that amount from the underbuttox drape as there was none present at that time.(b)(6) was present in the room and the scales had not been touched, a canister was not being changed and a saline bag was not being hung at that time.The physician ended the case with the last recorded deficit of 1700 and chose not to move forward.Patient status: no injury reported, no extended hospital stay or additional treatment needed.Additional information: tech support is confirming the system is functioning correctly".

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL-100S
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SET
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststra?e 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key17414095
Report Number3002914049-2023-00006
Device Sequence Number18398507
Product Code HIG
UDI-Device Identifier04056702006914
UDI-Public04056702006914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100PBS
Device Catalogue NumberAQL-100PBS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown